# SDR SWAA2020022654681

- Difficulty date: February 19, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LEFT SIDE Z CHANNEL HAD SEVERAL CORROSION SPOTS BETWEEN BS. 747 TO BS. 787. / R&R "Z" CHANNEL TO BE ACCOMPLISH ON DEFECT # W141190.
